# SDR C2XA02IA231

- Difficulty date: October 25, 2002
- Submitted: October 29, 2002
- Operation: Air carrier
- Aircraft: N15983
- Make and model: Emb EMB-145LR
- Aircraft serial: 145239
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 66368
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING POST FLIGHT THE CREW NOTED THAT THE EMERGENCY LIGHT STRIP ON FLOOR PANELS 251FF & 261BF FAILED TO ILLUMINATE. MAINTENANCE REMOVED AND REPLACED THE LIGHT STRIPS ON PANELS 251FF & 261BF, PERFORMED A OPERATIONAL CHECK OF THE EMERGENCY LIGHTING SYSTEM, NO DEFECTS NOTED AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
